This Decreased Appetite side effect was reported by a physician from US. A 19-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Solodyn (dosage: NA), which was started on Aug 18, 2009. Concurrently used drugs: NA. When starting to take Solodyn the consumer reported the following symptoms:
These side effects may potentially be related to Solodyn.
This is a Solodyn side effect report of a 17-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:Once Daily, Oral, start time: Dec 01, 2007), combined with:
Topical Formulations For Acne
, and developed a serious reaction and a Decreased Appetite side effect. The patient presented with:
which developed after the beginning of treatment. The patient was hospitalized. This side effect report can indicate a possible existence of increased vulnerability to Solodyn treatment in patients suffering from acne, resulting in Decreased Appetite.
A 21-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: acne started Solodyn treatment (dosage: 90 Mg Daily Oral) on Aug 23, 2007. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
. Concurrently used drugs:
The patient was hospitalized. This finding indicates that some patients can be more vulnerable to developing Solodyn side effects, such as Decreased Appetite.
Solodyn Decreased Appetite Causes and Reviews
Pulmonary hypertension (PH) is high blood pressure in the arteries to your lungs. It is a serious condition. If you have it, the blood vessels that carry blood from your heart to your lungs become hard and narrow. Your heart has to work harder to pump the blood through. Over time, your heart weakens and cannot do its job and you can develop heart failure.
Symptoms of PH include
Shortness of breath during routine activity, such as climbing two flights of stairs
A racing heartbeat
Pain on the upper right side of the abdomen
As PH worsens, you may find it hard to do any physical activities.
There are two main kinds of PH. One runs in families or appears for no known reason. The other kind is related to another condition, usually heart or lung disease.
There is no cure for PH. Treatments can control symptoms. They involve treating the heart or lung disease, medicines, oxygen, and sometimes lung transplantation.
NIH: National Heart, Lung, and Blood Institute
Solodyn Decreased Appetite Reviews
Tue, 28 Feb 2012
Solodyn can cause hair loss. It did for me. I was on it for a year, felt a numbing pain near back of my head where hair loss had started. Stopped taking it, pain went away within a week, but hairloss continued. A significant amount has fallen out. 2 years later after not taking, I have seen sprouts and hair regrowth but not near sufficient to replace the hair lost.
Mon, 30 Sep 2013
I just started taking Solodyn about 3 days ago. I do have anxiety already but since I've taken it.. Last night I had an extreme mental break down with an overwhelming amount of anxiety and not knowing what was Wrong. Not wanting to be with anyone or talk to anyone and strong feelings of fatigue and shakiness as well as fast heart rate and nausea. I'm not sure what to do now. I just want the overwhelming feeling of fear and anxiety to go away
Thu, 26 Jan 2012
i have been taken Solodyn for about 6months and my entire face was covered with severe acne before i started taken these pills. it took about 3 months to see results. as of now i had not 1 bump/etc on my face totally clear. i have not expericenced any side effets this far. no one is the same and this drug will affect everyone differently. i have 4 months refills left and back to the dermtatologist to see if she wants to keep me on the Solodyn. my only concern is if she decides to take me off the drug will my acne come back. good luck to everyone!!
Thu, 23 Apr 2009
I was given Solodyn for 11 months to treat acne and ended up with lupus-like syndrom, hepatitis. vasculitis. I am under care of multiple physicians at UCLA taking prednisone, actonel, plaquinel and after 5 months I am still not in remission.
Tue, 28 Oct 2008
My daughter had a reaction known as Steven Johnson
Syndrome. It is a raised hive like rash and painful swollen joints.
Fri, 15 May 2009
I've only been taking it the past few days and I've noticed not soon after it literally knocks me out, and I sleep out cold for at least a good 3-4 hours.
Mon, 10 Aug 2009
after a few days on Solodyn I realized it was making me very sleepy. I could not stay awake for very long.
Sun, 15 May 2011
I am an athlete, so i sweat a lot! Sense I sweat I got little bumps and acne on my back and on my face! So I went to the dermatologist and she prescribed me Solodyn. I took Solodyn for 2 months and I didn't think I had any side effects from the medicine. 16 days after starting the medicine, I produced a shoulder injury (which we though was from over use) and nothing seemed to help it! I went to physical therapy,iced it everyday, eventually I had to get an injection in my shoulder,(which should have knocked it out completely), but it didn't! I got off the medicine because i ran out and didn't have time to get another prescription. My shoulder injury eventually resided on it's own because the physical therapy didn't seem to do much good! A month later I started back on Solodyn. 8 days later my knee blew up like a balloon! My knee was so big I couldn't walk at all, and it was very painful. I ended up having to get my knee aspirated and they got 58cc of fluid out of my knee. Everything was fine after that. 3 days later, my other knee swole up just like the last one did. I had to get that one aspirated too and the also got 58cc of fluid out of that one! After that all the swelling subsided and everything was normal for about a week and all the sudden my ankle began to swell. My ankle went away on it's on but we scheduled an appointment with the dr. because the swelling in my knees came back. I began to tell the dr. all of my symptoms and right away he knew what it was, it was the Solodyn. I'm thankful I went to the dr. when I did because he has had MANY cases of this in teenagers, some having to be hospitalized. I have been off Solodyn for about 3 weeks now and my joints still swell and sometime the pain is so bad I can't walk. So i have to sit and wait for the drug to run it's course! It helped my skin but It's not worth the side effects! It's a very strong drug and I do not agree it should be used on teens for acne, because of all the risks it comes with.
Mon, 12 Apr 2010
Dose anyone know if Solodyn can cause your hair to fall out???
Sat, 05 Jun 2010
Yes it can cause hair loss, as it did for me. I was on this pill for a year when it started to really cause serious hair loss. Stopped taking it soon after, 4 months ago, but i am still seeing loss of hair on an almost daily basis.